RUS
ENG
Full version
JOURNALS
// Uspekhi Matematicheskikh Nauk
// Archive
Uspekhi Mat. Nauk,
1988
Volume 43,
Issue 5(263),
Pages
99–132
(Mi rm1975)
This article is cited in
3
papers
Spectral and stabilized asymptotic behaviour of solutions of non-linear evolution equations
A. V. Babin
,
M. I. Vishik
UDC:
517.9
MSC:
37K40
,
37L25
,
35B42
,
37L05
Received:
23.05.1988
Fulltext:
PDF file (2140 kB)
References
Cited by
English version:
Russian Mathematical Surveys, 1988,
43
:5,
121–164
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025